# SDR USAA020044

- Difficulty date: January 10, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 55,707 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB AND CHORD CRACKED 3 INCHES, STATION 1380, FORWARD FRAME OF AFT CARGO DOOR CUTOUT.  SPLICED IN WEB SECTION AND REPLACED CHORD PER EA85820 AND EA 85824.  (M)
